# SDR WTAA960117

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Damaged Wire
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LAX - RT MLG INTRANSIT LIGHT INOPERATIVE.  MAINTENANCE REPAIRED WIRE ON RT LANDING GEAR UPLOCK MICROSWITCH.  SYSTEM OPERATIONAL CHECK NORMAL DURING GEAR RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (X)
